# SDR SWAA2025100822224

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 37,421 hours, 18,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VELCRO COVER FOR MANUAL INFLATION HANDLE ON SLIDE FWD SERVICE DOOR IS MISSING.   REPOSITIONED SLIDE AND INSTALLED MANUAL DEPLOY FLAP IAW AMM 25-66-01.
